# SDR SWAA2021021244759

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED ON BS277 TO BS294.5 AT LEVEL BL O FWD GALLEY AND LAV (1 EA) / REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED ON BS277 TO BS 294..5 AT LEVEL BL0 FWD GALLEY AND LAV (1EA) IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400 SHEET 02 REV - AND DWG 141A5410 SHEET 3 REV A
